# SDR 99ZZZX4542

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 1171260901
- Condition: Corroded
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING ON INNER RACES ON INITIAL INSPECTION.  REMOVED AND REPLACED.
